# SDR SWIA200210537

- Difficulty date: January 11, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 2,867 hours, 2,323 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0574
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON WITH ALL HYDRAULICS ON.  REMOVED AND REPLACED LT O/B SPOILERON PCU ASSEMBLY.  OPS CHECK GOOD.  NO DEFECTS NOTED.  NO LEAKS NOTED.
